I suffer from severe migraines and my doctor just (two weeks ago) added elavil to my daily regiment of 50mg of topamax in the am and 75mg of topamax in the PM. I am only taking 50 mg of elavil at night, cannot handle the additional 25 mg during the day. I am fortunate to have a very understanding boss and a flexible schedule, but feel like I am Rip vanWinkle. I will fall asleep around 10 or 11 at night and easily sleep until 2 or 3 in the afternoon, through the alarm, construction on the house next door (with my windows open). I was sleepy before, just on the topamax, but not like this. When I do wake up, I am up and alert, very dry mouthed and tongue-tied, but alert. With just the topamax I was drowsy on a regular basis (i think). Any help or suggestions would be great. thanks a bunch!
I have been on Elavil for almost 2 years but I am given 25mg a night. It seems to be really decent sleep aid. I usually get 6 to 8 hours of sleep. Maybe an adjustment lowering the dosage you take to 25mg a day. Also it does have the added benefit of mood adjustment. It is an antidepressant.
Take Care B
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 1 answer
I just started taking Elavil for migraine prevention. Im starting out at 25mg and working my way up?
Posted 18 Mar 2011 • 2 answers
Posted 8 Jan 2012 • 4 answers
Posted 19 Mar 2012 • 7 answers
Posted 22 Apr 2017 • 0 answers